PL EN


2013 | 10(14) | 45-56
Article title

Some remarks on horizontal, slant, parabolic and polynomial asymptote

Content
Title variants
Languages of publication
EN
Abstracts
EN
In the teaching of calculus, we consider horizontal and slant asymptote. In this paper the idea of asymptote of function is expanded to polynomials. There are given formulas of coefficients of the multinomial asymptote of the function and some examples of parabolic and cubic asymptote.
Year
Issue
Pages
45-56
Physical description
Contributors
References
  • Clapham C. (1996). Mathematics. Oxford.
  • Janaszak T. (2000). Funkcje wymierne. Wydawnictwo Akademii Ekonomicznej we Wrocławiu.
  • Kudravcev L.D. (1973). Mатематический анализ. “Высшая школа”. Moskwa.
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.desklight-a07681c4-eaca-40db-8cef-a0ade5877388
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.